• question-icon

    What causes abdominal pain and breast pain after a medical abortion?

default
Posted on Thu, 12 May 2016 in Women's Health
Question: Hello sir/madam,
I'm facing some stomach and breast swelling,breast pain and lower abdominal pain after a medical abortion, this is my 1st pregnancy and I used a pill name 'PRE-OUT KIT'. I'm worried because I don't know side-effect of this tablets and the things which is annoying me more is my bleeding and abdominal pain even 7-8 days has passed to use that pill.
so, please tell me that what should I do now to get relief from these problems,
Thank you so much Sir/Mdam,
doctor
Answered by Dr. Deepti Verma 37 minutes later
Brief Answer:
Wait for one week

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Bleeding and slight abdominal pain can occur for up to15 days after taking medical abortion.
Breast engorgement and swelling is due to the pregnancy, which will gradually subside as the abortion is completed.
I will suggest you to wait for one week more.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Deepti Verma 5 hours later
Thank you so much Dr. XXXXXXX XXXXXXX ji. your kind reply is really helpful for me but i still have some questions.
as u told me that i'll have to wait around 15 days to complete abortion so, does it mean that there is still a possibility of pregnancy? and if it like this then why am i having a abdominal pain n bleeding?
but, please tell me that what precaution should i do for avoid this abdominal pain, because i don't feel comfortable due to this problem. do i need to avoid some kind of food also? and what about my sex-life during these 15 days?
doctor
Answered by Dr. Deepti Verma 2 hours later
Brief Answer:
No need to worry

Detailed Answer:
Hi dear,
Your abortion is undergoing, and will be completed in next7 days.
There is no need to avoid any particular food item.
Sexual intercourse should be avoided in next15 days.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Breast pain

doctor1 MD

hi, i am 33 years old lady i have one child who is 6 yrs old and i have abort my another child on 2010,i am suffering from breast pain and lumps in...

doctor1 MD

Hello, I am 25 years old, my height is 5.2, and my weight is 100lbs. I have a health situation I really don t know. I have been getting headaches...

doctor1 MD

Hello sir i am 26 yrs old unmarried girl i am suffering from pcos. I had taken femilon contraceptive pill for 2 months then i had breast pain and...

doctor1 MD

Hello. I m experiencing pain in both of my nipples. I am a woman. I started experiencing this pain about 4 months ago and only recently have I been...

doctor1 MD

During ivf treatment, I started to get a shooting intermittent pain in mybreast. I had a successful pregnancy . Everyone my cycle menstrual cycle...

doctor1 MD

Hello doctor, I'm 29 and have a kid of 4 yrs old and delivery was a section one. I missed my periods this month and usually my cycle is regular 28...

doctor1 MD

i have been taking yuvafem for a week .my breasts hurt a little what can this be?

Get personalised answers from verified doctor in minutes across 80+ specialties

141 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Deepti Verma
  • Q - What are side effects of Unwanted 72 taken to stop pregnancy?

  • Q - What are the chances of pregnancy through unprotected sex without...

  • Q - What causes vaginal bleeding after having I pill?

  • Q - What causes delay in menstruation after taking I-pill?

  • Q - What causes dizziness after having Percocet?

  • Q - What causes delay in period despite having I pill after unprotected sex?

  • Q - What causes heavier menstruation while taking Progesterone during...

  • Q - What causes constipation, whitish bumps on nipples and pink spotting?

  • Q - What causes bleeding from vagina while urinating?

  • Q - What are the different methods of safe abortion?

backtotop2